Existence and uniqueness of a stationary solution of a nonlinear stochastic differential equation with memory

Research output: Contribution to journalArticlepeer-review

Abstract

The paper obtains sufficient conditions for the existence and uniqueness of a stationary solution of a nonlinear stochastic differential equation, a drift coefficient of which is a nonlinear functional of the history of the solution.

Original languageEnglish (US)
Pages (from-to)684-688
Number of pages5
JournalTheory of Probability and its Applications
Volume47
Issue number4
DOIs
StatePublished - 2003

Keywords

  • Gibbs dynamics
  • Stochastic differential equation with delay

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'Existence and uniqueness of a stationary solution of a nonlinear stochastic differential equation with memory'. Together they form a unique fingerprint.

Cite this